Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5161682, 18 pages
http://dx.doi.org/10.1155/2016/5161682
Research Article

Convergence Theorems for Bregman K-Mappings and Mixed Equilibrium Problems in Reflexive Banach Spaces

1Department of Mathematical Sciences, Bayero University, Kano, Nigeria
2Department of Science and Technology Education, Bayero University, Kano, Nigeria

Received 19 May 2016; Accepted 25 July 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Bashir Ali and M. H. Harbau. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at MathSciNet
  2. Y. P. Fang and N. J. Huang, “Variational-like inequalities with generalized monotone mappings in Banach spaces,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 327–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. H. Siddiqi, Q. H. Ansari, and K. R. Kazmi, “On nonlinear variational inequalities,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 9, pp. 969–973, 1994. View at Google Scholar · View at MathSciNet
  4. D. Goeleven and D. Motreanu, “Eigenvalue and dynamic problems for variational and hemivariational inequalities,” Communications on Applied Nonlinear Analysis, vol. 3, no. 4, pp. 1–21, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. U. Verma, “Nonlinear variational inequalities on convex subsets of Banach spaces,” Applied Mathematics Letters, vol. 10, no. 4, pp. 25–27, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. H. Wang, G. Marino, and F. H. Wang, “Strong convergence theorems for a generalized equilibrium problem with a relaxed monotone mapping and a countable family of nonexpansive mappings in a Hilbert space,” Fixed Point Theory and Applications, vol. 2010, Article ID 230304, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. B. Ali, “Fixed points approximation and solutions of some equilibrium and variational inequalities problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 656534, 17 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. Daniele, F. Giannessi, and A. Maugeri, Equilibrium Problems and Variational Models, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Petrot, K. Wattanawitoon, and P. Kumam, “A hybrid projection method for generalized mixed equilibrium problems and fixed point problems in Banach spaces,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 631–643, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. Takahashi and K. Zembayash, “Strong convergence theorem by a new hybrid method for equilibrium problems and relatively nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 528476, 11 pages, 2008. View at Publisher · View at Google Scholar
  12. S. Wang and B. Guo, “New iterative scheme with nonexpansive mappings for equilibrium problems and variational inequality problems in Hilbert spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2620–2630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. K. Wattanawitoon and P. Kumam, “Generalized mixed equilibrium problems for maximal monotone operators and two relatively quasi-nonexpansive mappings,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 165–189, 2011. View at Google Scholar · View at MathSciNet
  14. Q. Yuan and M. J. Shang, “Ky Fan inequalities, ϕ-distances, and generalizesd asymptotically quasi-ϕ-nonexpansive mappings,” Journal Fixed Point Theory, vol. 8, 2013. View at Google Scholar
  15. Q. N. Zhang and H. L. Wu, “Hybrid algorithms for equilibrium and common fixed point problems with applications,” Journal of Inequalities and Applications, vol. 2014, article 221, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. H. H. Bauschke, J. M. Borwein, and P. L. Combettes, “Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces,” Communications in Contemporary Mathematics, vol. 3, no. 4, pp. 615–647, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. W. Takahashi, Convex Analysis and Approximation of Fixed Points, Yokahama Publishers, Yokahama, Japan, 2000.
  18. A. Ambrosetti and G. Prodi, A Primer of Nonlinear Analysis, vol. 34 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1993. View at MathSciNet
  19. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2nd edition, 1993. View at MathSciNet
  20. J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. G. C. Ugwunnadi, B. Ali, I. Idris, and M. S. Minjibir, “Strong convergence theorem for quasi-Bregman strictly pseudocontractive mappings and equilibrium problems in BANach spaces,” Fixed Point Theory and Applications, vol. 2014, article 231, 16 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. L. M. Bregman, “The relation method of finding the common points of convex sets and its application to solution of problems in convex programming, USSR,” Computational Mathematics and Mathematical Physics, vol. 7, pp. 200–217, 1967. View at Google Scholar
  23. Y. Censor and A. Lent, “An iterative row-action method for interval convex programming,” Journal of Optimization Theory and Applications, vol. 34, no. 3, pp. 321–353, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. D. Butnariu and A. N. Lusem, Totally Convex Functions for Fixed Point Computation and Finite Dimensional Optimization, Kluwer Academic, Dordrecht, The Netherlands, 2012.
  25. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, 1996. View at Google Scholar · View at MathSciNet
  26. V. Martín-Márquez, S. Reich, and S. Sabach, “Iterative methods for approximating fixed points of Bregman nonexpansive operators,” Discrete and Continuous Dynamical Systems. Series S, vol. 6, no. 4, pp. 1043–1063, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Chen, J. Song, and S. Wang, “New mixed equilibrium problems and iterative algorithms for fixed point problems in Banach spaces,” Journal of Applied Mathematics, vol. 2014, Article ID 193749, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. C. Zălinescu, Convex Analysis in General Vector Spaces, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. Butnariu and E. Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. K. K. Marzukiewicz, “Ein beweis des fixpuntsatzen fur n-dimensionale simplexe,” Fundamenta Mathematicae, vol. 14, pp. 132–137, 1929. View at Google Scholar
  31. K. Fan, “Some properties of convex sets related to fixed point theorems,” Mathematische Annalen, vol. 266, no. 4, pp. 519–537, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. E. Resmerita, “On total convexity, Bregman projections and stability in BANach spaces,” Journal of Convex Analysis, vol. 11, no. 1, pp. 1–16, 2004. View at Google Scholar · View at MathSciNet · View at Scopus
  33. E. Naraghirad and J.-C. Yao, “Bregman weak relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2013, article 141, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. S. Reich and S. Sabach, “A strong convergence theorem for a proximal-type algorithm in reflexive Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 10, no. 3, pp. 471–485, 2009. View at Google Scholar · View at MathSciNet
  35. Y. H. Zhao, S. S. Chang, and J. H. Zhu, “Strong convergence theorems for Bregman quasi-asymptotically nonexpansive mappings and equilibrium problem in reflexive Banach spaces,” Mathematical Inequalities & Applications, vol. 16, no. 4, pp. 1171–1183, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus